Yahoo Answers is shutting down on May 4th, 2021 (Eastern Time) and beginning April 20th, 2021 (Eastern Time) the Yahoo Answers website will be in read-only mode. There will be no changes to other Yahoo properties or services, or your Yahoo account. You can find more information about the Yahoo Answers shutdown and how to download your data on this help page.

Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

Could a man be harmed if he took birth control for 2months?

My friend and me made a bet at a bar. He said i wouldn't take birth control for a 2 months? So we bet a hundred dolars on it and i wana know what might happen?

Update:

I am starting it on the 19th.

Update 2:

i was talking to my friend and he thinks 2 months is short and wants to up it to 4 months instead of 2 and for $300 dollars and i agreed what might happen

24 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    You'll get bitchy once a month. And those cramps, they'll go away.

  • 1 decade ago

    Hormones are slow to change, but 2 months would be long enough to cause potentially serious problems.

    Estrogen in the pills would overload a man's systems and could cause problems.... there is no way to know since each person is different. Hormones take time to change, and they take time to change BACK to being correct. If they are changed by drugs, they might not just change back on their own. But the symptoms are most likely to be in the future and not necessarily immediate, so it's not like he'd say "oh, look, I got this from taking the pill." Maybe there would be no symptoms. Who knows.

    I wouldn't mess with it. I know too many WOMEN who have problems (serious and minor) because of taking the pill!

    The fact that "men don't have ovaries" like someone else said is irrelivant... they still have estrogen!

  • Anonymous
    1 decade ago

    Youre a man named Jessica?

    Birth control pills are female hormones. If youre a man and you take them for 2 months, youre going to look a lot more like a Jessica when you finish than you did when you started.

  • 1 decade ago

    Sounds like your pal wouldn't mind seeing your skin grow softer and your eyes get prettier. After a while, your bodyfat will shift, if you know what I mean.

    Is your walk starting to get a certain 'swish'? Since you'll win the bet, he could pay you off in better hormone supplies. Progesterone, maybe.You'll be a real cutie in no time.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    No a man could not be harmed if he took birth control some people take it to get rid of ackne

  • 1 decade ago

    You'll have some progesterone running around in your system for a while, and maybe some estrogen if the pill contains it, but you won't be harmed.

  • Anonymous
    1 decade ago

    Absolutely not. They gain intelligence, beauty, and the ability to nurture. Wait that's a woman. Sorry don't try it.

  • No, a resident at a group home I work at takes it for chronic masterbation. You just won't have a sex drive anymore.

  • 1 decade ago

    i have a mail gay friend that takes them and there has not been much of an effect other than him starting to get a little breast.

  • 1 decade ago

    should be no lasting damage, but it will alter hormone levels, so i suggest consulting a proffessional before egining on this course of action

Still have questions? Get your answers by asking now.